# SDR SWAA2022011132623

- Difficulty date: December 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ctot Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CUT OUT PANEL GOUGED/ CRACKED / FOUND GOUGE/CRACK AT AFT CARGO DOOR; FWD CUTOUT PANEL TO BE OUT OF LIMITS IAW 737-800 SRM 53-00-15-1A-1 FIG 103. VERIFIED NEW AFT CARGO; FWD CUTOUT REVEAL PANEL AS P/N: 146A9403-237 IAW 737-800 AIPC 53-11-00-48A AND A-TAG MM3256. PANEL PLACED ON PARTS RACK.
